# SDR 95ZZZX3512

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4210J
- Make and model: Piper PA-28-140
- Aircraft serial: 2822556
- System (JASC): 3242 · Brake
- Part: Cylinder Assy
- Part number: 09102300
- Condition: Corroded
- Location: Lt Mlg Brake
- Part time: 2,689 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED WHEEL CYLINDER LEAKING FLUID.  UPON DISASSEMBLY, FOUND SEVERE CORROSION IN CYLINDER BORE AND SEVERE PITTING CORROSION ON COMPLETE CYLINDER.  SUGGEST CLOSE ATTENTION TO INSPECTION OF EXPOSED COMPONENTS.
